# SDR SWAA2024083018026

- Difficulty date: July 26, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 59,213 hours, 35,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED BS 695 BL 0 AT PASSENGER CABIN LT SIDE 2024-458713<[01] TOOL USED: TEMPERATURE CONTROLLER P/N:P3015GOES00000; S/N: 142811020; DUE DATE: 24-JAN-25; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 23-JAN-25.;[02] REPLACED ANGLE LOC. BS 695 BL 0 AT PASSENGER CABIN LT SIDE IAW B737-700 SRM 51-40-02-0G-0 AND DWG #273A9110. SEE INDIVIDUAL SIGN OFFS BELOW.;[03] REPLACED ANGLE LOC. BS 695 BL 0 AT PASSENGER CABIN LT SIDE IAW B737-700 SRM 51-40-02-0G-0 AND DWG #273A9110. SEE INDIVIDUAL SIGN OFFS BELOW.. Ï¿½TEM RII
